cough-cold-icon
ALT and AST
I am currently using some medicines like paracetamol, antibiotics(doxy/azee) and multivitamins(B/C/Zn) as a cure for corona. In my LFT, i observed some increased ALT(238) and AST(151) levels. Could it be due to above medications. I mean during use of medicines, is it normal to observe higher release of related enzymes. Or there could be something else. I never had LFT in past.
41 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Stop doxy azee Any chronic alcohol intake? Hyperlipidemia? Syrup livoplex
Next Steps
8446860x370 for consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +155
Consult with a doctor
Online now
Hello dear The rise in LFT may be due to Paracetamol drug.
Next Steps
Need further investigations to arrive at root cause
Health Tips
For further queries and assistance you can contact me directly over Text/Audio/Video. Thanks and regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's may be due to medication if your before LFT is normal. But still needs a lot of history & work up before say something...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
For full guidance, prescription and follow up take a paid consultation. You can even consult directly via what sapp on 9999x104x408
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.